# SDR FDEA201801230173

- Difficulty date: January 23, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 81,110 hours, 19,374 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: ADA00071
- Condition: Cracked
- Location: Bs 1262
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L3 DOOR NR 7 BEAM FOUND CRACKED AT FWD STOP AREA, BS 1262.   REMOVED AND REPLACED THE BEAM IAW SRM  51-31-01-0G.
